# SDR SWAA970127

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 243, WL 176, AT BS 393, WL 161, BETWEEN S23 AND 24R, AT BS 261, WL 164, BETWEEN S23 AND 24R, AT BS 276, BETWEEN 23 AND 24L, AT BS 383, WL 195, BELOW S17L, AND AT BS 859, RBL 6 TO 20, S25 TO 27R.  REPAIRED PER BOEING SRM.
